HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Peer-reviewed Journal Articles, etc >

Solutions to sublinear elliptic equations with finite generalized energy

Files in This Item:
Seesanea-Verbitsky2018.pdf183.64 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/76654

Title: Solutions to sublinear elliptic equations with finite generalized energy
Authors: Seesanea, Adisak Browse this author
Verbitsky, Igor E. Browse this author
Issue Date: Feb-2019
Publisher: Springer
Journal Title: Calculus of variations and partial differential equations
Volume: 58
Issue: 1
Start Page: 6
Publisher DOI: 10.1007/s00526-018-1448-1
Abstract: We give necessary and sufficient conditions for the existence of a positive solution with zero boundary values to the elliptic equation Lu = suq + mu in , in the sublinear case 0 < q < 1, with finite generalized energy: E. [u] := |. u| 2u.- 1dx < 8, for. > 0. In this case u. L.+ q(, s) n L. (, mu), where. = 1 corresponds to finite energy solutions. Here Lu := - div(A. u) is a linear uniformly elliptic operator with bounded measurable coefficients, and s, mu are nonnegative functions (or Radon measures), on an arbitrary domain . Rn which possesses a positive Green function associated with L. When 0 <. = 1, this result yields sufficient conditions for the existence of a positive solution to the above problem which belongs to the Dirichlet space. W 1, p 0 () for 1 < p <= 2.
Rights: The final publication is available at Springer via https://doi.org/10.1007/s00526-018-1448-1
Type: article (author version)
URI: http://hdl.handle.net/2115/76654
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: Adisak Seesanea

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University